# SDR MASA20211221630

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: CC670331093
- Part serial: NA
- Condition: None
- Location: Fs1069-Fs193 Str
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED ON THE SKIN PANEL. PERFORMED PERMANENT REPAIR IAW CR7/9 SRM 53-11-01-991-810, ITEM 1A (CRJ7/9 REV. 38 DATED JUL 9TH, 2021).
